# SDR SWAA2022012116948

- Difficulty date: April 13, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 37,435 hours, 24,563 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Intercostal
- Part number: 115A2156U8
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON R/H FIXED T/E INTERCOSTAL; @ ORSS-277; 15' BEHIND REAR SPAR; BELOW UPPER TRAILING EDGE PANEL. / REMOVED AND REPLACED R/H FIXED T/E INTERCOSTAL @ ORSS 277; 15' BEHIND REAR SPAR BELOW UPPER T/E PANEL IAW SRM 51-40-02-0G-0 PARA. 4.
